An analytic proof of the planar quantitative isoperimetric inequality

Guohua Li, Xinyu Zhao, Zongqi Ding, Renjin Jiang

    Research output: Contribution to journalArticleResearchpeer-review

    1 Citation (Scopus)

    Abstract

    © 2015 Académie des sciences. We give an analytic proof of the quantitative isoperimetric inequality in the plane and give an estimation of the upper bound of the constant via maximizing the L-norm of the gradient of solutions to the Poisson equation.
    Original languageEnglish
    Pages (from-to)589-593
    JournalComptes Rendus Mathematique
    Volume353
    Issue number7
    DOIs
    Publication statusPublished - 1 Jan 2015

    Fingerprint Dive into the research topics of 'An analytic proof of the planar quantitative isoperimetric inequality'. Together they form a unique fingerprint.

  • Cite this